# SDR DALA2017111308079

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 45,278 hours, 30,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT 19AB IS INOPERATIVE.  MAINTENANCE REPLACED AND SECURED A SECTION OF EMERGENCY LIGHT STRIP IAW AMM 33-51-01. OK FOR SERVICE.
